# SDR IPXA10559279

- Difficulty date: April 10, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO BAY FLOOR PANEL BS 333-440 LBL 0-25 PUNCTURED AND DENTED ON UPPER SURFACE.  FABRICATED REPLACEMENT PANEL IAW SRM ADENDUM B757-5320-9692-G.
